Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Canonical system on elliptic curves


Author: Luis A. Piovan
Journal: Proc. Amer. Math. Soc. 119 (1993), 1323-1329
MSC: Primary 14H52; Secondary 14H40, 14H42, 14K25, 58F07
MathSciNet review: 1196168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We deduce a canonical algebraic complete integrable system using the representation of the Heisenberg group. This system is shown to have solutions equivalent to those of the rigid body motion on SO(3) (Euler Top).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H52, 14H40, 14H42, 14K25, 58F07

Retrieve articles in all journals with MSC: 14H52, 14H40, 14H42, 14K25, 58F07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1196168-9
PII: S 0002-9939(1993)1196168-9
Article copyright: © Copyright 1993 American Mathematical Society